# SDR SWAA2022031476140

- Difficulty date: February 20, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737*
- Aircraft serial: 34863
- Aircraft time: 53,066 hours, 31,758 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOC ON BS 685 PLUS 7 INCHES AT LEVEL OF RBL 24.75 AT PASSENGER CABIN 2022-104197 / [01] REPLACED ANGLE ON FLOOR STRUCTURE LOC ON BS 685 PLUS 7 INCHES AT LEVEL OF RBL 24.75 AT PASSENGER CABIN I.A.W. B737-700 SRM 51-10-02 ITEM 9 DWG 111A600 REV. - AND DWG 273A9110 REV. A SEE INDIVIDUAL SING-OFF BELOW;[02] CORRECTED STEP 1  REPLACED ANGLE ON FLOOR STRUCTURE LOC ON BS 685 PLUS 7 INCHES AT LEVEL OF RBL 24.75 AT PASSENGER CABIN I.A.W. B737-700 SRM 51-10-02 ITEM 9 DWG 111A6000 REV. - AND DWG 273A9110 REV. A SEE INDIVIDUAL SING-OFF BELOW;[03] REPLACED ANGLE ON FLOOR STRUCTURE LOC ON BS 685 PLUS 7 INCHES AT LEVEL OF RBL 24.75 AT PASSENGER CABIN I.A.W. B737-700 SRM 51-10-02 ITEM 9 DWG 111A6000 REV. - AND DWG 273A9110 REV. A SEE INDIVIDUAL SING-OFF BELOW CERTIFIED AS RII. TASK COMPLETED
